SERGIO LANCELOTTI

Scarica il contatto come vcard Foto

Ricercatore Confermato
Professore Aggregato a.a. 2021/2022

+39 0110907536 / 7536 (DISMA)

Pagina web personale

Pubblicazioni più recenti

Lancelotti, S.; Molle, R. (2020)
Positive solutions for autonomous and non-autonomous nonlinear critical elliptic problems in unbounded domains. In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 27. ISSN 1021-9722 Download fulltext
DEGIOVANNI M.; LANCELOTTI S.; PERERA K. (2010)
Nontrivial solutions of p-superlinear p-Laplacian problems via a cohomological local splitting. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 12, pp. 475-486. ISSN 0219-1997 Download fulltext
DEGIOVANNI M; LANCELOTTI S. (2009)
Linking solutions for p-Laplace equations with nonlinearity at critical growth. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 256, pp. 3643-3659. ISSN 0022-1236 Download fulltext
LANCELOTTI S.; DEGIOVANNI M (2007)
Linking over cones and nontrivial solutions for p-Laplace equations with p-superlinear nonlinearity. In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, vol. 24, pp. 907-919. ISSN 0294-1449 Download fulltext
LANCELOTTI S. (2006)
Existence of nontrivial solutions for semilinear problems with strictly differentiable nonlinearity. In: ABSTRACT AND APPLIED ANALYSIS, vol. 2006. ISSN 1085-3375 Download fulltext
Vedi tutte le pubblicazioni su Porto@Iris